Publication detail

Non-continuous t-norms with continuous diagonal

HLINĚNÁ, D.

Original Title

Non-continuous t-norms with continuous diagonal

Czech Title

Nespojité t-normy so spojitou diagonálou

English Title

Non-continuous t-norms with continuous diagonal

Type

journal article

Language

en

Original Abstract

In this contribution, there is solution of the open problem: If T is an Archimedean t-norm with a continuous diagonal, is T necessarily continuous.

Czech abstract

V článku je odpoveď na otvorený problém: či Archimedovská t-norma so spojitou diagonálou musí byť nutne spojitá.

English abstract

In this contribution, there is solution of the open problem: If T is an Archimedean t-norm with a continuous diagonal, is T necessarily continuous.

Keywords

triangular norms, multiplicative generator, non-continuous Achimedean t-norms

Released

02.01.2000

Publisher

STU Bratislava

Location

Bratislava

Pages from

51

Pages to

53

Pages count

3

BibTex


@article{BUT43188,
  author="Dana {Hliněná}",
  title="Non-continuous t-norms with continuous diagonal",
  annote="In this contribution, there is solution of the open problem: If T is an Archimedean t-norm with a continuous diagonal, is T necessarily continuous.",
  address="STU Bratislava",
  chapter="43188",
  institution="STU Bratislava",
  journal="Journal of Electrical Engineering
",
  number="51",
  volume="2000",
  year="2000",
  month="january",
  pages="51",
  publisher="STU Bratislava",
  type="journal article"
}